A Note on Janowitz's Hulls of Generalized Orthomodular Lattices
Commun. Korean Math. Soc. 2000 Vol. 15, No. 3, 511-519
Eunsoon Park, Jin Young Chung
Soongsil University, Soongsil University
Abstract : If $G$ is a strict generalized orthomodular lattice and $H = \{ I |I = [0, x],$ $ x \in G\}$, then $H$ is a prime ideal of the Janowitz's hull $J(G)$ of $G$. If $f$ is the Janowitz's embedding, then the set of all commutators of $f(G)$ equals the set of all commutators of the Janowitz's hull $J(G)$ of $G$. Let $L$ be an OML. Then $L\simeq J(G)$ for a strict GOML $G$ if and only if there exists a proper nonprincipal prime ideal $G$ in $L$.
Keywords : generalized orthomodular lattice, Janowitz's hull, comm-utator
MSC numbers : 06C15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd